# SDR COMA9660113

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3410 · Flight Environment Data
- Part: Air Data Ref Pnl
- Part number: 6229819004
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AURAL WARNING CONTINUOUSLY ACTIVATED DURING TAKEOFF.  REPLACED THE ARP-4000.
